# SDR UPS98227283

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-03) ON BS 1183 BULKHEAD RBL 15 WL 178.  REMOVED CORROSION AND ACCOMPLISHED EO B727-5311-0635 WITH THE ADDITION OF EXTENDING THE RBL 8 BULKHEAD DOUBLER TO ENCOMPASS THE CORRODED AREA.
